# SDR VTZA96463

- Difficulty date: December 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41043
- System (JASC): 2312 · VHF Communications System
- Part: Comm Unit
- Part number: 7510700807
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 6506 - IAD-BOS - DURING CLIMB, AN UNSCHEDULED LANDING DUE TO NR 2 COMM UNIT INOP.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED REMOVED AND REPLACED NR 2 COMM UNIT, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
